Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compact holomorphic mappings on Banach spaces and the approximation property


Authors: Richard M. Aron and Martin Schottenloher
Journal: Bull. Amer. Math. Soc. 80 (1974), 1245-1249
MSC (1970): Primary 46B99, 46E10, 46E40, 46G99
DOI: https://doi.org/10.1090/S0002-9904-1974-13701-8
MathSciNet review: 0355594
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Aron, Tensor products of holomorphic functions, Indag. Math. 35 (1973), 192-202. MR 346530
  • 2. R. Aron, Entire functions of unbounded type on a Banach space, Bol. Un. Mat. Ital. (4) 9 (1974), 28-31. MR 374911
  • 3. K.-D. Bierstedt and R. Meise, Einige Bemerkungen über die Approximationseigenschaft lokalkonvexer Räume, preprint, Kaiserslautern, 1973; Bemerkungen über die Approximationseigenschaft lokalkonvexer Funktionenräume, Math. Ann. 209 (1974), 99-107. MR 355558
  • 4. P. Enflo, A counterexample to the approximation property in Banach spaces, Acta Math. 130 (1973), 309-317. MR 402468
  • 5. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 17, 763. MR 75539
  • 6. L. Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag, New York, 1969. MR 40 #7787. MR 254579
  • 7. L. Nachbin, Recent developments in infinite dimensional holomorphy, Bull. Amer. Math. Soc. 79 (1973), 625-640. MR 322509
  • 8. M. Schottenloher, ϵ-product and continuation of analytic mappings, Analyse Fonctionnelle et Applications, Hermann, Paris. (to appear)
  • 9. L. Schwartz, Produits tensoriels topologiques d'espaces vectoriels topologiques, Séminaire 1953/54, Inst. Henri Poincaré.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B99, 46E10, 46E40, 46G99

Retrieve articles in all journals with MSC (1970): 46B99, 46E10, 46E40, 46G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13701-8

American Mathematical Society